# SDR MALA100053

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 5,937 hours, 4,083 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL159007
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON DEPARTURE.  RECEIVED "GEAR DISAGREE" WARNING CONFIRMED IT WAS THE NOSE GEAR.  PERFORMED CHECK LIST, BURNED OFF FUEL LANDED UNDERWEIGHT.  HYD SYS NR3 PRESS AND TEMP NORMAL.  ACCESSED MDC, NO CURRENT FAULT LOGGED.  FAULT HISTORY SHOWED ATA 32-61, PROX SENSOR PX 24, PROX OUT OF RIG.  ALL GEAR FAILED PROX WOFF NR 1 PX03 OUT OF RIG.  DEFERRED LG RETRACTION IAW MEL 32-30-1A.  ENTERED INTO MMO2 MXC NOTIFIED NR 0948.  CHECKED NLG STRUT IAW AMM 12-12-32.  NO DISCREPANCY NOTED.  REPLACED MLG SELECTOR VALVE PN ON/OFF 53340-7 SN ON NGL/0054/00.  SN OFF NGL/1590/07 PER AMM 32-32-10. OPS TEST GOOD IAW AMM 32-30-00. LEAK CHECK GOOD, REMOVED FROM MMO2 NOTIFIED  NR 0782.
